Volume 14, Number 4
Preview Issue Next Issue

Purchase

H. X. Rui

J. Comp. Math., 14 (1996), pp. 291-300

Preview Purchase PDF Citation Download 0 141 Article preview

Purchase

J. X. Zhao

J. Comp. Math., 14 (1996), pp. 301-310

Preview Purchase PDF Citation Download 1 147 Article preview

Purchase

S. L. Yang

J. Comp. Math., 14 (1996), pp. 311-318

Preview Purchase PDF Citation Download 0 137 Article preview

Purchase

Y. L. Zhou

J. Comp. Math., 14 (1996), pp. 319-335

Preview Purchase PDF Citation Download 0 147 Article preview

Purchase

Q. D. Zhu and Q. Lin

J. Comp. Math., 14 (1996), pp. 336-344

Preview Purchase PDF Citation Download 0 148 Article preview

Purchase

I. Hlavavcek and M. Kvrivzek

J. Comp. Math., 14 (1996), pp. 345-362

Preview Purchase PDF Citation Download 0 142 Article preview

Purchase

X. J. Yu

J. Comp. Math., 14 (1996), pp. 363-382

Preview Purchase PDF Citation Download 0 142 Article preview

Purchase

X. B. Chi

J. Comp. Math., 14 (1996), pp. 383-386

Preview Purchase PDF Citation Download 0 144 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80